# SDR AALA202506244222

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 31,313 hours, 15,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: P/S CHECK CIDS1 TEST, FAULT EPSU (10WL) FWD L. MAINTENANCE REPLACED THE BATTERY AT 10WL EPSU IAW AMM 33-51-38.OPERATIONAL TEST NORMAL.
